Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256033
Title: Равномерные нижние показатели решений линейных диагональных дифференциальных систем
Authors: Конюх, А. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1992
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1992. – № 1. – С. 44-48.
URI: https://elib.bsu.by/handle/123456789/256033
ISSN: 0321-0367
Appears in Collections:1992, №1 (январь)

Files in This Item:
File Description SizeFormat 
44-48.pdf238,93 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.